Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Isaac Chavel
Title: Isoperimetric inequalities: Differential geometric and analytic perspectives
Additional book information: Cambridge Univ. Press, Cambridge, UK, 2001, xii+268 pp., ISBN 0-521-80267-9, $74.95$

Review Information:

Reviewer: Robert Brooks
Affiliation: Technion-Israel Institute of Technology
Journal: Bull. Amer. Math. Soc. 39 (2002), 581-584
Published electronically: July 10, 2002
Review copyright: © Copyright 2002 American Mathematical Society